# SDR ASAA1149601

- Difficulty date: April 8, 2011
- Submitted: May 5, 2011
- Operation: Air carrier
- Aircraft: N791AS
- Make and model: Boeing 737490
- Aircraft serial: 28886
- Aircraft time: 45,112 hours, 25,077 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 65528775
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF LT SHEAR WEB FOUND CORROSION ON WEB FS 1006 1016 LBL 45.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW B737 400 SRM 53 60 15 FIG 101.  REMOVED AND REPLACED LT SHEAR WEB HS 1006 1016 IAW B737 400 SRM 51 40 02.
